View Full Version : 2 months on Concerta, seeing some side effects.


SuzieQQ
07-12-17, 03:14 PM
Hi all
I recently switched meds from Adderall to Concerta about 2 months ago. I felt that adderall wasn't doing anything for me. Since my son has adhd and is on concerta and it works well for him, my Dr. suggested we try that for me. I started off with 27mg and when I went back for a follow up I told her that I didn't really feel any difference. So, we went to 36mg.

Still unsure if I'm feeling any difference. I do feel a bit more chatty after taking the pill. I guess I don't feel so anxious. But it doesn't last long. I have noticed that I'm a bit more tired these days. Could be because I have worked a lot more lately than usual. I also don't seem to have any motivation to go to the gym and I guess I feel more irritable.

Anyone else have these issues while on Concerta? I go see the Dr again at the end of the month for a follow up to the med increase.

I heard good things about Vyvanse. I may ask to try that. I might just not have found the right med for me.

TIA

sarahsweets
07-13-17, 04:26 AM
Did you try different doses of the adderall?